# SDR SWAA2022013163415

- Difficulty date: January 23, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 32,247 hours, 14,531 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 L-2 DOOR SLIDE HANGS UP ON CENTER SCUFF PLATE WHEN CLOSING DOOR ; A-061 L-2 DOOR SLIDE HANGS P ON CENTER SCFF PLATE WHEN CLOSING DOOR / [01] RESECURED L-2 DOOR ESCAPE SLIDE I/A/W B737 AMM 25-66-01-400-803. OPS CHECK GOOD.; [02] VERIFIED ITEM C/W AUDIT C/W
